AMS eContent Search Results
Matches for: msc=(58J45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Anupam Sen, T. Raja Sekhar and V. D. Sharma. Wave interactions and stability of the Riemann solution for a strictly hyperbolic system of conservation laws. Quart. Appl. Math. 75 (2017) 539-554.
Abstract, references, and article information
View Article: PDF

[2] Ioan Florin Bugariu, Sorin Micu and Ionel Rovenţa. Approximation of the controls for the beam equation with vanishing viscosity. Math. Comp. 85 (2016) 2259-2303.
Abstract, references, and article information   
View Article: PDF

[3] Claus R. Goetz and Armin Iske. Approximate solutions of generalized Riemann problems for nonlinear systems of hyperbolic conservation laws. Math. Comp. 85 (2016) 35-62.
Abstract, references, and article information   
View Article: PDF

[4] Yanqiu Guo and Mohammad A. Rammaha. Systems of nonlinear wave equations with damping and supercritical boundary and interior sources. Trans. Amer. Math. Soc. 366 (2014) 2265-2325.
Abstract, references, and article information   
View Article: PDF

[5] Jason Metcalfe and Michael Taylor. Dispersive wave estimates on 3D hyperbolic space. Proc. Amer. Math. Soc. 140 (2012) 3861-3866.
Abstract, references, and article information   
View Article: PDF

[6] E. Yu. Panov. On the Dirichlet problem for first order quasilinear equations on a manifold. Trans. Amer. Math. Soc. 363 (2011) 2393-2446. MR 2763721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Arthur V. Azevedo, Cesar S. Eschenazi, Dan Marchesin and Carlos F. B. Palmeira. Topological resolution of Riemann problems for pairs of conservation laws. Quart. Appl. Math. 68 (2010) 375-393. MR 2663005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Joachim Krieger. Stability of spherically symmetric wave maps. Memoirs of the AMS 181 (2006) MR 2214492.
Book volume table of contents   

[9] Viorel Barbu, Irena Lasiecka and Mohammad A. Rammaha. On nonlinear wave equations with degenerate damping and source terms. Trans. Amer. Math. Soc. 357 (2005) 2571-2611. MR 2139519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Donatella Donatelli and Pierangelo Marcati. Convergence of singular limits for multi-D semilinear hyperbolic systems to parabolic systems. Trans. Amer. Math. Soc. 356 (2004) 2093-2121. MR 2031055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hong-Quan Li and Noël Lohoue. Estimations $L^p$ des solutions de l'équation des ondes sur certaines variétés coniques. Trans. Amer. Math. Soc. 355 (2003) 689-711. MR 1932721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter J. Vassiliou. Vessiot structure for manifolds of $(p,q)$-hyperbolic type: Darboux integrability and symmetry. Trans. Amer. Math. Soc. 353 (2001) 1705-1739. MR 1813593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wave maps. Courant Lecture Notes 2 (2000) 81-107.
Book volume table of contents
View Article: PDF

[14] Function spaces. Courant Lecture Notes 2 (2000) 19-36.
Book volume table of contents
View Article: PDF

[15] The wave equation. Courant Lecture Notes 2 (2000) 1-6.
Book volume table of contents
View Article: PDF

[16] Conservation laws. Courant Lecture Notes 2 (2000) 7-18.
Book volume table of contents
View Article: PDF

[17] Jalal Shatah and Michael Struwe. Geometric Wave Equations. Courant Lecture Notes 2 (2000) MR MR1674843.
Book volume table of contents

[18] Well-posedness. Courant Lecture Notes 2 (2000) 55-61.
Book volume table of contents
View Article: PDF

[19] The linear wave equation. Courant Lecture Notes 2 (2000) 37-54.
Book volume table of contents
View Article: PDF

[20] Semilinear wave equations. Courant Lecture Notes 2 (2000) 63-80.
Book volume table of contents
View Article: PDF

[21] Wave maps with symmetry. Courant Lecture Notes 2 (2000) 109-128.
Book volume table of contents
View Article: PDF

[22] Daniel Tataru. Strichartz estimates in the hyperbolic space and global existence for the semilinear wave equation. Trans. Amer. Math. Soc. 353 (2001) 795-807. MR 1804518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David M. A. Stuart. Solitons on pseudo-Riemannian manifolds: stability and motion. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 75-89. MR 1783091.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 23 of 23 found      Go to page: 1